CIRCLES ALONG A RIEMANNIAN MAP AND CLAIRAUT RIEMANNIAN MAPS


Creative Commons License

Sahin B.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.54, no.1, pp.253-264, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.4134/bkms.b160082
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.253-264

Abstract

We first extend Yano-Nomizu's theorem, which characterizes extrinsic spheres in a Riemannian manifold, for Riemannian maps. Then we introduce Clairaut Riemannian maps, give an example and obtain necessary and sufficient conditions for a Riemannian map to be Clairaut type.